# SDR QMLA2013110413158

- Difficulty date: November 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N329AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4645
- Aircraft time: 1,654 hours, 5,592 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,654 hours, 3,435 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Separated
- Location: Engine
- Part time: 1,654 hours, 3,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF THE ENGINE ELECTRICAL INDICATION SYSTEMS FOR POSSIBLE CAUSE OF ENGINE POWER CHECK FAILURE,  FOUND THAT THE INTAKE COMPRESSOR BLADES SUSTAINED DAMAGE. ON FURTHER INSPECTION AND REMOVAL OF THE INTAKE SHROUD AND THE INLET BARRIER FILTER IT WAS FOUND THAT THE AFT FILTER ELEMENT PLENUM SEAL WAS MISSING.  THE SEAL ITSELF WAS APPROX 16.5" LONG AND APPROX .3750" WIDE.  THE D-SEAL IS LOCATED ON THE DOWNSTREAM SIDE OF THE BARRIER FILTER AND IS 1 OF 4 D-SEAL STRIPS BONDED WITH RTV108 TO THE UPPER PLENUM HOUSING. THE AFT SEAL DISBONDED AND WAS INGESTED INTO THE ENGINE.  SMALL RUBBER PARTICLES WERE FOUND IN THE CREVICES IN THE INTAKE SHROUD AND RUBBER TRANSFER MARKS WERE ALSO PRESENT ON THE INTAKE SHROUD.  ENGINE AIR FILTER SYSTEM - EC130, PN 1130IN1-1, SN 0129.
